# SDR HALA2019091900378

- Difficulty date: September 18, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 29,520 hours, 4,574 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING WALK AROUND FOUND NR 1 ENG ATTRITION LINER AT 6'OCLOCK POS LIFTING UP.// FERRY FLIGHT REQUIRED. THIS AIRCRAFT HAS BEEN INSPECTED THIS DATE (09-19-2019) AND IS SAFE FOR THE INTENDED FLIGHT. REPLACED ENGINE IAW AMDS 7100-9402-1-HAL. A/C RELEASED TO ETOPS SVC IAW HAL ETOPS MTC MANUAL FOR VERIFICATION DUE TO NBR 1 ENG BEING REPLACED. ETOPS VERIFICATION COMPLETED SATISFACTORILY.
